Alert archive / Oklahoma / River Flood Warnings in 2008
River Flood Warning 3, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Feb 17, 2008, 8:23 AM CST for Adair County, Oklahoma. It took effect at Feb 17, 2008, 1:51 PM CST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2008, 8:23 AM CST (14:23 UTC)
- In effect from
- Feb 17, 2008, 1:51 PM CST
- Expired
- Feb 18, 2008, 7:01 AM CST
- In force
- 17 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
County Adair County, OK
The radar
The Western Arkansas radar (KSRX), 71 km from the middle of the area, began a volume at 14:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River (AR OK) near Watts (WTTO2). The gauge peaked at 15.40 ft at Feb 17, 2008, 6:00 PM CST.
- Action stage
- 13 ft
- Minor stage
- 13 ft
- Moderate stage
- 17 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07195500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KTSA 171425 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 823 AM CST SUN FEB 17 2008 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. OKC001-172223- /O.NEW.KTSA.FL.W.0003.080217T2131Z-080218T1326Z/ /WTTO2.1.ER.080217T2131Z.080218T0000Z.080218T0726Z.NO/ 823 AM CST SUN FEB 17 2008 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE ILLINOIS RIVER NEAR WATTS. * FROM THIS AFTERNOON TO MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM SUNDAY THE STAGE WAS 7.63 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE ILLINOIS RIVER NEAR WATTS IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 14.4 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE TONIGHT. * IMPACT...AT 15.0 FEET...MINOR FLOODING WILL OCCUR FROM THE ARKANSAS BORDER TO CHEWEY BRIDGE. PERMANENT CAMPGROUNDS WILL BE AFFECTED. EXTREME TURBULENCE WILL MAKE THE RIVER UNSAFE FOR FLOATING. OKC021-172223- /O.NEW.KTSA.FL.W.0004.080218T2000Z-080219T0742Z/ /TALO2.1.ER.080218T2000Z.080219T0000Z.080219T0142Z.NO/ 823 AM CST SUN FEB 17 2008 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * FROM MONDAY AFTERNOON TO LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM SUNDAY THE STAGE WAS 6.56 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY MONDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 11.2 FEET BY MONDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EVENING. * IMPACT...AT 11.0 FEET...MINOR FLOODING WILL OCCUR FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. FLOATING THE RIVER WILL BE TOO HAZARDOUS DUE TO STRONG TURBULENCE. $$
3 follow-up statements
000 WGUS84 KTSA 171953 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 153 PM CST SUN FEB 17 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC001-180353- /O.EXT.KTSA.FL.W.0003.080217T1951Z-080218T1258Z/ /WTTO2.1.ER.080217T1912Z.080218T0000Z.080218T0658Z.NO/ 153 PM CST SUN FEB 17 2008 THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR WATTS. * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM SUNDAY THE STAGE WAS 12.86 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE ILLINOIS RIVER NEAR WATTS IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 16.1 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY BEFORE DAWN. * IMPACT...AT 17.0 FEET...MODERATE FLOODING WILL OCCUR FROM THE ARKANSAS BORDER TO CHEWEY BRIDGE. FARMLANDS AND PERMANENT CAMPGROUNDS WILL BE AFFECTED. A FEW CABINS IN THE FIDLERS BEND AREA MAY HAVE MINOR FLOODING. $$ OKC021-180353- /O.EXT.KTSA.FL.W.0004.080218T1448Z-080219T1042Z/ /TALO2.1.ER.080218T1448Z.080219T0000Z.080219T0442Z.NO/ 153 PM CST SUN FEB 17 2008 ...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * FROM MONDAY MORNING TO LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM SUNDAY THE STAGE WAS 7.91 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE ABOVE FLOOD STAGE MONDAY MORNING AND CONTINUE TO RISE TO NEAR 12.1 FEET BY & MONDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE MONDAY EVENING. * IMPACT...AT 12.0 FEET...MINOR FLOODING WILL OCCUR FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. EXTREME TURBULENCE WILL MAKE THE RIVER TOO HAZARDOUS FOR FLOATING. $$ OKC079-180353- /O.EXT.KTSA.FL.W.0002.000000T0000Z-080219T0027Z/ /PANO2.1.ER.080217T1237Z.080218T0600Z.080218T1827Z.NO/ 153 PM CST SUN FEB 17 2008 THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM SUNDAY THE STAGE WAS 30.84 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 29.0 FEET. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO NEAR 32.0 FEET MONDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY AFTERNOON. * IMPACT...AT 33.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS WILL OCCUR BETWEEN SHADY POINT TO ARKOMA. WILLIAMS ROAD EAST OF PANAMA AND SOME LOCAL FARM ROADS WILL BE FLOODED. $$
000 WGUS84 KTSA 180109 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 708 PM CST SUN FEB 17 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. OKC001-180908- /O.EXT.KTSA.FL.W.0003.000000T0000Z-080218T1301Z/ /WTTO2.1.ER.080217T1910Z.080218T0000Z.080218T0701Z.NO/ 708 PM CST SUN FEB 17 2008 ...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR WATTS. * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 600 PM SUNDAY THE STAGE WAS 15.40 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER APPEARS TO HAVE CRESTED. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE ILLINOIS RIVER NEAR WATTS WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY MONDAY BEFORE DAWN. * IMPACT...AT 15.0 FEET...MINOR FLOODING WILL OCCUR FROM THE ARKANSAS BORDER TO CHEWEY BRIDGE. PERMANENT CAMPGROUNDS WILL BE AFFECTED. EXTREME TURBULENCE WILL MAKE THE RIVER UNSAFE FOR FLOATING. $$ OKC021-180908- /O.EXT.KTSA.FL.W.0004.080218T1500Z-080219T1021Z/ /TALO2.1.ER.080218T1500Z.080219T0000Z.080219T0421Z.NO/ 708 PM CST SUN FEB 17 2008 THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * FROM MONDAY MORNING TO LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 600 PM SUNDAY THE STAGE WAS 9.07 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE MONDAY MORNING AND CONTINUE TO RISE TO NEAR 11.8 FEET BY & MONDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE MONDAY EVENING. * IMPACT...AT 12.0 FEET...MINOR FLOODING WILL OCCUR FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. EXTREME TURBULENCE WILL MAKE THE RIVER TOO HAZARDOUS FOR FLOATING. $$
000 WGUS84 KTSA 181315 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 715 AM CST MON FEB 18 2008 ...THE FLOOD WARNING HAS EXPIRED FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER WATTS AFFECTING ADAIR COUNTY. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA.. POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC001-181345- /O.EXP.KTSA.FL.W.0003.000000T0000Z-080218T1301Z/ /WTTO2.1.ER.080217T1910Z.080218T0000Z.000000T0000Z.NO/ 715 AM CST MON FEB 18 2008 THE FLOOD WARNING HAS EXPIRED FOR THE ILLINOIS RIVER NEAR WATTS. * AT 600 AM MONDAY THE STAGE WAS 9.02 FEET. * FLOOD STAGE IS 13.0 FEET. $$ OKC021-182115- /O.EXT.KTSA.FL.W.0004.080218T1314Z-080219T0834Z/ /TALO2.1.ER.080218T1314Z.080218T1800Z.080219T0234Z.NO/ 715 AM CST MON FEB 18 2008 THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 600 AM MONDAY THE STAGE WAS 10.79 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 11.8 FEET BY & THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING. * IMPACT...AT 12.0 FEET...MINOR FLOODING WILL OCCUR FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. EXTREME TURBULENCE WILL MAKE THE RIVER TOO HAZARDOUS FOR FLOATING. $$ OKC079-182115- /O.CON.KTSA.FL.W.0002.000000T0000Z-080219T0153Z/ /PANO2.1.ER.080217T1237Z.080218T1000Z.080218T1953Z.NO/ 715 AM CST MON FEB 18 2008 THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 600 AM MONDAY THE STAGE WAS 32.24 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 29.0 FEET. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY THIS AFTERNOON. * IMPACT...AT 33.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS WILL OCCUR BETWEEN SHADY POINT TO ARKOMA. WILLIAMS ROAD EAST OF PANAMA AND SOME LOCAL FARM ROADS WILL BE FLOODED. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Feb 17, 3:51 AM CST, 4 hours 32 minutes earlier.
Area forecast discussion, Feb 17, 3:51 AM CST, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
351 AM CST SUN FEB 17 2008
.DISCUSSION...
LOW PRESSURE SYSTEM HAS BEEN AFFECTING THE AREA EARLY THIS
MORNING. SURFACE LOW WAS LOCATED ACROSS FAR NORTHEAST
OKLAHOMA...WITH THE UPPER LOW OVER MCALESTER. THUNDERSTORMS
PRODUCING WIND GUSTS TO 50 MPH HAD DEVELOPED JUST AHEAD OF THE
500MB LOW IN AN AREA OF ENHANCED LIFT/ELEVATED INSTABILITY THIS
MORNING. THIS ACTIVITY WILL BE MOVING OUT OF NORTHWEST AR SHORTLY.
THE LOW PRESSURE SYSTEM WILL QUICKLY PROGRESS TO THE NORTHEAST AND
DEEPEN TODAY. THE SURFACE PRESSURE GRADIENT WILL TIGHTEN IN
RESPONSE...AND COMBINED WITH CAA...WINDS WILL BE BREEZY THIS
MORNING AND INTO THE EARLY AFTERNOON HOURS. GUSTS OF 25 TO 35
MILES PER HOUR WILL BE COMMON. PEAK GUSTS TO AROUND 40 MPH WILL
ALSO BE POSSIBLE CLOSER TO THE LOW...SO HAVE ISSUED A WIND
ADVISORY FOR THE NORTHERN PORTION OF THE FORECAST AREA UNTIL 21Z.
REGIONAL TEMPERATURES THIS MORNING HAVE REMAINED WELL ABOVE
FREEZING. DESPITE BEING STRONG...THE LOW PRESSURE SYSTEM HASNT
BEEN WRAPPING THE COLDER TEMPS IN AS FAST AS PREVIOUSLY THOUGHT.
A RAIN/SNOW MIX WILL STILL BE POSSIBLE ACROSS NORTHEAST OKLAHOMA AND
FAR NORTHWEST ARKANSAS TODAY DUE TO COLDER TEMPS ALOFT. WITH
SURFACE TEMPS EXPECTED TO REMAIN ABOVE FREEZING...FEEL THAT ANY
SNOW THAT DEVELOPS WILL HAVE PROBLEMS ACCUMULATING.
HOWEVER...THERE IS THE POSSIBILITY WE COULD SEE SOME QUICK BURSTS
OF WET SNOW...WHICH MAY PRODUCE MINOR ACCUMULATIONS ON GRASSY
SURFACES AND PERHAPS SOME SLUSH ON THE ROADS. WITH THAT
SAID...HAVE DECIDED TO GO AHEAD AND CANCEL THE WINTER WX ADVISORY
SINCE ACCUMULATIONS...IF ANY...WILL LIKELY BE LESS THAN HALF AN
INCH. ROADS SHOULD PRIMARILY REMAIN WET...THOUGH MORNING COMMUTERS
SHOULD STILL REMAIN CAUTIOUS WHEN DRIVING THROUGH AREAS WHERE IT
IS SNOWING.
THE LOW PRESSURE SYSTEM WILL BE NEAR CHICAGO BY THIS
AFTERNOON...WITH THE WRAP AROUND PRECIP QUICKLY COMING TO AN END
FROM SOUTHWEST TO NORTHEAST THROUGH THE MORNING AND EARLY
AFTERNOON HOURS. CLOUD COVER AND CAA WILL KEEP TEMPS FROM WARMING
MUCH TODAY.
SURFACE HIGH PRESSURE MOVES THROUGH THE REGION AND INTO THE
SOUTHEAST U.S. MONDAY AND TUESDAY...BRINGING A RETURN TO
SOUTHERLY LOW LEVEL FLOW. ALOFT...MODELS HAVE AN UPPER LEVEL LOW
UNDERCUTTING THE WEST COAST RIDGE DURING THE FIRST PART OF THE
WEEK. MOISTURE WILL INCREASE AHEAD OF THE ATTENDANT COLD
FRONT...WHICH WILL MOVE THROUGH THE REGION MID WEEK. THE UPPER LOW
OPENS UP AS IT MOVES INTO THE SOUTHERN PLAINS...SO THE FRONT MAY
HAVE A TOUGH TIME MAKING PROGRESS ACROSS THE AREA. ENOUGH
INSTABILITY WILL BE PRESENT DURING THIS TIME FOR THUNDERSTORMS
NEAR THE FRONT. LOW RAIN CHANCES CONTINUE INTO NEXT WEEKEND AS A
SERIES OF SHORTWAVES MOVE THOUGH THE UPPER LEVEL FLOW.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 44 30 48 29 / 60 0 0 0
FSM 47 31 49 27 / 40 0 0 10
MLC 48 30 50 30 / 30 0 0 0
BVO 43 28 44 22 / 80 0 0 10
FYV 41 27 40 22 / 60 0 0 10
BYV 41 27 38 22 / 60 0 0 10
MKO 46 29 46 27 / 40 0 0 0
MIO 40 26 41 23 / 80 0 0 10
F10 47 30 48 29 / 40 0 0 0
HHW 52 35 53 32 / 20 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 6 AM SUNDAY TO 4 PM SUNDAY FOR OKZ054-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070.
AR...WIND ADVISORY FROM 6 AM SUNDAY TO 4 PM SUNDAY FOR ARZ001-ARZ002-
ARZ010-ARZ011.
&&
SHORT TERM...15
LONG TERM....03Hazardous weather outlook, Feb 17, 4:58 AM CST, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 458 AM CST SUN FEB 17 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 500 AM CST SUN FEB 17 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. WINTER WEATHER. SNOW ACCUMULATION. RISK...LIMITED. AREA...PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS MORNING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... BRISK AND GUSTY WINDS IN THE WAKE OF THE STRONG UPPER LEVEL LOW WILL BE VERY NOTICEABLE TODAY. WIND GUSTS OF 25 TO 35 MPH WILL BE COMMON OVER MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS TODAY. WINDS WILL ONLY BE SLIGHTLY LESS STRONG IN THE SOUTHEAST. THE UPPER LOW WAS NEAR THE NORTHEAST CORNER OF OKLAHOMA AT 5 AM AND WAS STARTING TO ACCELERATE TOWARDS THE NORTHEAST INTO MISSOURI. A LARGE AREA OF LIGHT RAIN COVERED A LARGE PART OF CENTRAL OKLAHOMA AND SOME OF THE RAIN WAS MIXED WITH BRIEF PERIODS OF SNOW. SOME MINOR SNOW ACCUMULATION OF LESS THAN AN INCH IS POSSIBLE NORTH OF INTERSTATE 44 THIS MORNING. SOME RAIN/SNOW MIXTURE IS POSSIBLE IN NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS INTO THE EARLY AFTERNOON. BUT THE RAIN AND SNOW WILL BE DIMINISHING AS THE UPPER LOW PRESSURE AREA MOVES NORTHEAST OF OUR REGION. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. WEDNESDAY...THUNDERSTORM POTENTIAL...WINTER WEATHER POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL...WINTER WEATHER POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THE NEXT UPPER LEVEL SYSTEM WITH ATTENDANT COLD FRONT IS EXPECT TO REACH THE OKLAHOMA/ARKANSAS REGION LATE WEDNESDAY AND THURSDAY. THERE ALSO IS A CHANCE OF A WINTRY MIX OF PRECIPITATION WITH THIS SYSTEM BUT CONFIDENCE IS CURRENTLY RATHER LOW ON HOW MUCH COLD AIR WILL BE WITH THIS SYSTEM. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Feb 17, 2:43 AM CST, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
243 AM CST SUN FEB 17 2008
ARZ001-002-010-011-019-020-170945-
BENTON AR-CARROLL AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON
AR-
243 AM CST SUN FEB 17 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 345 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
EASTERN WASHINGTON...WESTERN CARROLL...NORTHEASTERN CRAWFORD...
EASTERN BENTON AND MADISON
IN WEST CENTRAL ARKANSAS
NORTHEASTERN FRANKLIN
AT 243 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES NORTH OF HIWASSE TO 5 MILES SOUTHEAST OF
WYOLA...MOVING EAST AT 30 MPH.
A LARGE PORTION OF EASTERN WASHINGTON...WESTERN CARROLL...
NORTHEASTERN CRAWFORD...NORTHEASTERN FRANKLIN...EASTERN BENTON AND
MADISON COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 345 AM CST.
THESE STORMS HAVE A HISTORY OF BRIEF VERY STRONG WINDS OF 40 TO NEAR
50 MPH AND SMALL HAIL.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
LAT...LON 3649 9343 3592 9347 3592 9349 3588 9350
3577 9350 3575 9353 3573 9404 3649 9446
3651 9444
TIME...MOT...LOC 0843Z 270DEG 26KT 3650 9431 3582 9396Special weather statement, Feb 17, 3:18 AM CST, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
318 AM CST SUN FEB 17 2008
ARZ001-002-011-171000-
BENTON AR-CARROLL AR-MADISON AR-
318 AM CST SUN FEB 17 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CARROLL...NORTHEASTERN BENTON AND NORTHEASTERN MADISON
AT 318 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTHWEST OF BUSCH TO 6 MILES SOUTHWEST
OF WEATHERS...MOVING NORTHEAST AT 40 MPH.
A LARGE PORTION OF CARROLL...NORTHEASTERN BENTON AND NORTHEASTERN
MADISON COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 400 AM CST.
WIND GUSTS OF AROUND 40 MPH HAS BEEN REPORTED WITH THIS LINE OF
THUNDERSTORMS.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.
LAT...LON 3650 9330 3614 9329 3613 9344 3587 9353
3648 9403
TIME...MOT...LOC 0918Z 246DEG 37KT 3650 9388 3588 9357The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 6:28 PM CST | Flash Flood Warning | TSA | Pushmataha | 4 hr |
| Feb 16, 6:55 PM CST | Flash Flood Warning | TSA | Latimer, LeFlore | 4 hr |
| Feb 16, 9:19 PM CST | River Flood Warning | TSA | Pushmataha | 15 hr |
| Feb 16, 9:21 PM CST | River Flood Warning | TSA | LeFlore | 52 hr |
| Feb 17, 4:06 AM CST | Wind Advisory | TSA | Adair, Cherokee, Craig, Creek, Delaware, Mayes and 10 more | 11 hr |
| Feb 17, 8:23 AM CST | River Flood Warning | TSA | Adair, Cherokee | 45 hr |
Nearby
River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.